A Quasi-Maximum Likelihood Approach for Large, Approximate Dynamic Factor Models

Reichlin, L and Doz, C and Giannone, D (2012) A Quasi-Maximum Likelihood Approach for Large, Approximate Dynamic Factor Models. Review of Economics and Statistics, 94 (4). pp. 1014-1024. ISSN 1530-9142

Full text not available from this repository.
Official URL: http://www.mitpressjournals.org/doi/abs/10.1162/RE...
Item Type: Article
Subject Areas: Economics
DOI: 10.1162/REST_a_00225
Date Deposited: 17 May 2016 12:24
Last Modified: 17 May 2016 12:24
URI: http://lbsresearch.london.edu/id/eprint/454

Actions (login required)

Edit Item Edit Item

Statistics

Altmetric